# SDR AALA20170526007

- Difficulty date: May 25, 2017
- Submitted: May 29, 2017
- Operation: Air carrier
- Aircraft: N150NN
- Make and model: Airbus A321-231
- Aircraft serial: 6828
- Aircraft time: 5,264 hours, 1,975 cycles
- System (JASC): 5240 · Service Doors
- Part: Damper
- Condition: Low Pressure
- Location: R3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R3 DOOR EMERGENCY EXIT DOOR DAMPER PRESSURE BELOW LIMITS.  SERVICED THE DOOR DAMPER IAW AMM 52-22-00.
